Simpson Type Integral Inequalities for Convex Functions via Riemann-Liouville Integrals


SET E., AKDEMİR A. O. , Ozdemir M. E.

FILOMAT, vol.31, no.14, pp.4415-4420, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 14
  • Publication Date: 2017
  • Doi Number: 10.2298/fil1714415s
  • Title of Journal : FILOMAT
  • Page Numbers: pp.4415-4420
  • Keywords: convex functions, Simpson-Type Inequalities, Riemann-Liouville fractional integrals, FRACTIONAL INTEGRALS

Abstract

In this paper some new inequalities of Simpson-type are established for the classes of functions whose derivatives of absolute values are convex functions via Riemann-Liouville integrals. Also, by special selections of n,we give some reduced results.